# SDR CALA2023120803601

- Difficulty date: November 28, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 70,543 hours, 24,619 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540 Lbl15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 15.04 IS CRACKED SUPPORT TASK NSA EMX NR 00093 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL DATA WAS TRANSCRIBED FROM NSA EMX N/R 00093, AND HANGAR 15.04 IAW 5737-800 SRM 51--40-02 AND BAC DWG 111A2000 REV N/R 5428621,
